|new oxandrin script and questions.
May 28, 2003
I've been positive aprox. 15 yrs. on meds. for 10 of them with outstanding results...great numbers. However I have had some problems with both lipoatrophy and dystrophy. My face has improved nicely with an STI and now a new regimine. My Dr. just prescribed oxandrin 2.5 mg twice daily, to help with skinny legs and almost no butt. I was on androderm gel and just picked up a new box. shall i contnue or discontinue it's use? would androgel increase the effects of the oxandrin? what exactly can i expect from the oxandrin?? I'm at the gym 4-5 times per week, and really want to maximize it's benefits. Anything else i can do for some added muscle? Finally, is Creatine considered safe with most meds?? I look forward to your response. My thanks for your help to us all...
Response from Dr. Moyle
Anabolic steroid like oxandrin generally work differently to testosterone supplements like androgel...indeed anabolic steroids may suppress natural testosterone production. They also have a range of other side effects which include lipid disturbances and liver function test changes. A small number of prople become physically or psychologically dependent on these medications. Androgel will not necessarily increase the effects of oxandrin but will maintain your testosterone levels (hence may help sex drive etc). Studies of anabolic steroids have found that folks may not get any more weight and muscle gain than people on a good exercise program. Please see the link below for a detailed discussion on the effects of creatine. It has not been studied of this drug interacts with HIV meds
so much info but no real answers
- What Happens When Bacterial Vaginosis Goes Untreated?
- What Happens If Shingles Are Not Treated With Medicine?
- What Effects Can Gonorrhea Have On The Body?
- What Can I Do For My Immune System To Keep From Getting Shingles Again?
- What Are The Warning Signs Of Gonorrhea And Chlamydia?
- What Are Over The Counter Treatments For Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.